# SDR DL73S040613

- Difficulty date: June 30, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 49,055 hours, 35,396 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS24266R16T2
- Condition: Worn
- Location: Flap Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FLAPS LOCKED UP BETWEEN 1 AND 2 DEG, THE LEFT FLAP STAYED AT 1.5 AND RIGHT AT 2.0.  CHECK OF SYSTEM SHOWED LEFT FLAP SYSTEM FLUCUATING.  REPLACED LEFT FLAP TRANSMITTER CONNECTOR D275, OP CHECKS NORMAL.
